# SDR SWIA2019091246296

- Difficulty date: July 26, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 35,561 hours, 32,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 CORRODED AT APPROX FS 333.00. (C-CHECK) RO: 09/12/2019 REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD3 CORRODED AT APPROX FS 333.00 IAW SRM.
